# SDR CA130311015

- Difficulty date: March 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 69,696 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 201117017
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT WAS AT FL350 WHEN THE LANDING, EXTENDED WITH OUT COMMAND.  THE CAPTAIN HAS DECLARED A PAN PAN AND IS RETURNING.  MORE INFO TO FOLLOW WHEN IT BECOMES AVAILABLE.   FROM CREW, LEFT MAIN GEAR DOORS OPENED WITHOUT COMMAND AND THEN CLOSED UNCOMMANDED A FEW MINUTES LATER.  RETURNING TO DEPARTURE AS A PRECAUTION.  CONTINUED FROM STEP 4 OF FMR: PROXIMITY SENSOR 32GA REPLACED IAW AMM 32-31-73-400 AND TESTED OK.  STEP 5: LANDING GEAR SAFETY VALVE, 49GA, RELAY 48GA & RELAY 53GA REPLACED. FUNCTIONAL CK C/O IAW AMM TASK 32-31-00-710-005, OK.   LT MLG DOOR UPLOCK REPLACED IAW AMM 32-31-33-400-002A AND FMR ITEMS 1 TO 5 ACCOMPLISHED GEAR SWING AND FREEFALL ACCOMPLISHED ON FMR M2042174, NO FAULTS FOUND.
